# SDR AALA202310304465

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N436AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10564
- Aircraft time: 8,140 hours, 2,101 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR DAMPER AT LEFT HAND EMERGENCY EXIT DOOR 835 LOW. SERVICED TO TOP OF GREEN BAND.
